# SDR DALA13053220680

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 67,779 hours, 31,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3CD EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSY IAW AMM 33-51. OK FOR SERVICE.
